Journal of Symbolic Logic

Fragments of bounded arithmetic and the lengths of proofs

Pavel Pudl'ak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the problem whether the ∀Σ₁b theorems of the fragments T₂ⁿ form a strictly increasing hierarchy. We shall show a link to some results about the lengths of proofs in predicate logic that supports the conjecture that the hierarchy is strictly increasing.

Article information

J. Symbolic Logic, Volume 73, Issue 4 (2008), 1389-1406.

First available in Project Euclid: 27 December 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Pudl'ak, Pavel. Fragments of bounded arithmetic and the lengths of proofs. J. Symbolic Logic 73 (2008), no. 4, 1389--1406. doi:10.2178/jsl/1230396927.

Export citation